# SDR K11A2012112924001

- Difficulty date: November 29, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 60,687 hours, 46,876 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 1784460656
- Part serial: 7071182
- Condition: Defective
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S HSI COMPASS CARD FAILED, RETURNED TO HOME BASE, NO EMERGENCY PROCEDURES TAKEN.  PART RETURNED FROM VENDOR WITH THE FOLLOWING FINDINGS, HOUSING LOOSE, FOUND OPEN LAMPS, BACKPLATE LOOSE, BOTH POINTERS STICKING, MOTOR AND GEARS DIRTY. THIS REPORT IS A FOLLOW UP TO THE ORIGINAL SUBMITTED ON 11/29/2012.
